# SDR SWAA2023041214183

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - AFT BULKHEAD SIDEWALL SUPPORT HAS CORROSION WL 156 - BS 500C+ 18.5 LBL 1.5; LBL 14.5; LBL 19.5; LBL 22.5; LBL 23.5 / RBL 4; RBL 6.75; RBL 9.75; RBL 14.5; RBL 17; RBL 19; RBL 22; RBL 23<[01] VERIFIED SRM 53-30-08-1A-1 TO BE APPLICABLE.;[02] REMOVED CORROSION AT AREAS DESCRIBED ON FCB AFT BULKHEAD SIDEWALL SUPPORT; AREA AT LBL 22.5 HAS DEEPEST MATERIAL LOSS; L = 1' X W = 0.6' REMAINING THICKNESS = .057' DISTANCE OF DAMAGE LESS THAN 20 X THE REMAINING THICKNESS OF MATERIAL. FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1.;[03] CALIBRATED TOOL USED; MICROMETER ATS1671 S/N: 65093024; DUE: 07/2023.;[04] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE;[05] LOCATED AND DRILLED NEW BULKHEAD SUPPORT IAW SRM CH 51-40-05 AND DRAWING 143A9481.;[06] VERIFIED CORRECTIVE ACTION 5;[07] SIGNED FOR PART;[08] UPDATED MEASUREMENT TABLE;[09] VERIFIED MEASUREMENT TABLE
